# SDR AWXA200700171

- Difficulty date: January 20, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267995
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING NR 1 SLAT LOWER SURFACE SKIN HAS CRACKS, SS 322.50 - SS 325.65.  REPAIRED LEFT WING NR 1 SLAT LOWER SURFACE SKIN, SS 322.50 - SS 325.65 IAW B737-300 SRM 57-43-01 FIGURE 201.
